# SDR HALA2016060600230

- Difficulty date: June 6, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-300
- Aircraft serial: 33466
- Aircraft time: 51,688 hours, 9,337 cycles
- System (JASC): 3400 · Navigation System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE "TCAS".  RESET TCAS C/B, PERFORMED TCAS SYS CK IAW AMM 34-45-00.  TCAS SYS TEST OK. EICAS MESSAGE EXTINGUISHED. OK FOR SERVICE.
